# SDR AALA950970

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Component: Eldec
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - FLT 0619 - AFTER TAKEOFF WHEN GEAR HANDLE WAS RAISED, ALL GREEN GEAR INDICATING LIGHTS WENT OUT.  NOSE GEAR RED INDICATING LIGHT REMAINED ILLUMINATED.  GEAR DOOR OPEN LIGHT WAS OUT.  LOWERING THE GEAR HANDLE RESULTED IN NORMAL INDICATION FOR GEAR DOWN.  RETURNED TO DFW AND LANDED OVERWEIGHT WITHOUT INCIDENT.  REPLACED NOSE GEAR UP/DOWNLOCK SENSOR.  PERFORMED REQUIRED INSTALLATION AND OPERATION CHECKS INCLUDING NOSE GEAR SWING.  SYSTEM GROUND CHECKED, NORMAL OPERATION. (X)
